RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 4, Pages 848–869 (Mi izv1849)  

This article is cited in 4 scientific papers (total in 5 papers)

Supersingular $K3$ surfaces over fields of characteristic 2

A. N. Rudakov, I. R. Shafarevich


Abstract: In this paper the unirationality of supersingular $K3$ surfaces over a field of characteristic 2 is proved and a classification of such surfaces is given.
Bibliography: 14 titles.

Full text: PDF file (2220 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1979, 13:1, 147–165

Bibliographic databases:

Document Type: Article
UDC: 513.6
MSC: Primary 14J25, 14J10; Secondary 14C22
Received: 25.10.1977

Citation: A. N. Rudakov, I. R. Shafarevich, “Supersingular $K3$ surfaces over fields of characteristic 2”, Izv. Akad. Nauk SSSR Ser. Mat., 42:4 (1978), 848–869; Math. USSR-Izv., 13:1 (1979), 147–165

Citation in format AMSBIB
\Bibitem{RudSha78}
\by A.~N.~Rudakov, I.~R.~Shafarevich
\paper Supersingular $K3$ surfaces over fields of characteristic~2
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 4
\pages 848--869
\mathnet{http://mi.mathnet.ru/izv1849}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=508830}
\zmath{https://zbmath.org/?q=an:0424.14008|0404.14010}
\transl
\jour Math. USSR-Izv.
\yr 1979
\vol 13
\issue 1
\pages 147--165
\crossref{https://doi.org/10.1070/IM1979v013n01ABEH002016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JB17800009}


Linking options:
  • http://mi.mathnet.ru/eng/izv1849
  • http://mi.mathnet.ru/eng/izv/v42/i4/p848

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Rudakov, T. Tsink, I. R. Shafarevich, “The influence of height on degenerations of algebraic surfaces of type $K3$”, Math. USSR-Izv., 20:1 (1983), 119–135  mathnet  crossref  mathscinet  zmath
    2. S. P. Demushkin, A. I. Kostrikin, S. P. Novikov, A. N. Parshin, L. S. Pontryagin, A. N. Tyurin, D. K. Faddeev, “Igor' Rostislavovich Shafarevich (on his sixtieth birthday)”, Russian Math. Surveys, 39:1 (1984), 189–200  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. William E. Lang, “On Enriques surfaces in characteristicp. II”, Math Ann, 281:4 (1988), 671  crossref  mathscinet  zmath  isi
    4. S Edixhoven, “Open problems in Algebraic Geometry”, Bulletin des Sciences Mathématiques, 125:1 (2001), 1  crossref
    5. Christian Liedtke, “Supersingular K3 surfaces are unirational”, Invent. math, 2014  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:341
    Full text:89
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019